# SDR GUUA93932101510A

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 31,006 hours, 40,093 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED GREEN "NOSE" ANNUNCIATOR FOR LANDING GEAR FLICKERS. NO DEFECTS NOTED COULD NOT DUPLICATE.  OPS CHECKS GOOD .
